Federico Bugni, Associate Professor of Economics and Faculty Research Scholar of DuPRI's Population Research Center

Federico Bugni

Professor Bugni’s research interests are in theoretical econometrics, partial identification, inference, moment (in)equalities, missing data, and stochastic processes. He has received grants from the National Science Foundation. His most recent work has been published in journals like Econometrica. He is currently working on projects the explore the determinants of college graduation, missing functional data, robustness in partial identification, and regression with missing covariates.

Office Location:  
Office Phone:  (919) 660-1887
Email Address: send me a message
Web Page:  http://sites.duke.edu/federicobugni/

Teaching (Fall 2019):

Education:

Ph.D.Northwestern University2008
M.A.Northwestern University2005
Specialties:

Econometrics
Mathematical and Quantitative Methods
Research Interests: Theoretical and Applied Econometrics

Research website

Professor Bugni’s research interests are in theoretical econometrics, partial identification, inference, moment (in)equalities, missing data, and stochastic processes. He has received grants from the National Science Foundation. His most recent work has been published in journals like Econometrica. He is currently working on projects the explore the determinants of college graduation, missing functional data, robustness in partial identification, and regression with missing covariates.

Keywords:

Partial Identification • Econometrics

Working Papers

  1. Bugni, FA; Canay, IA; Shaikh, AM, Inference Under Covariate-Adaptive Randomization, Journal of the American Statistical Association, vol. 113 no. 524 (October, 2018), pp. 1784-1796, Informa UK Limited [doi]  [abs]
  2. Bugni, FA; Canay, IA; Shi, X, Inference for subvectors and other functions of partially identified parameters in moment inequality models, Quantitative Economics, vol. 8 no. 1 (March, 2017), pp. 1-38, The Econometric Society [doi]
  3. Aucejo, EM; Bugni, FA; Hotz, VJ, Identification and inference on regressions with missing covariate data, Econometric Theory, vol. 33 no. 1 (February, 2017), pp. 196-241, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  4. Bugni, FA; Canay, IA; Shi, X, Specification tests for partially identified models defined by moment inequalities, Journal of Econometrics, vol. 185 no. 1 (January, 2015), pp. 259-282, Elsevier BV, ISSN 0304-4076 [doi]  [abs]
  5. Bugni, FA, COMPARISON of INFERENTIAL METHODS in PARTIALLY IDENTIFIED MODELS in TERMS of ERROR in COVERAGE PROBABILITY, Econometric Theory, vol. 32 no. 1 (October, 2014), pp. 187-242, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  6. Arcidiacono, P; Bayer, P; Bugni, FA; James, J, Approximating High-Dimensional Dynamic Models: Sieve Value Function Iteration, Advances in Econometrics, vol. 31 (January, 2013), pp. 45-95, Emerald Group Publishing Limited, ISSN 0731-9053 [doi]  [abs]
  7. Bugni, FA, Child labor legislation: Effective, benign, both, or neither?, Cliometrica, vol. 6 no. 3 (October, 2012), pp. 223-248, Springer Nature, ISSN 1863-2505 [doi]  [abs]
  8. Bugni, FA, Specification test for missing functional data, Econometric Theory, vol. 28 no. 5 (October, 2012), pp. 959-1002, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  9. Bugni, FA; Canay, IA; Guggenberger, P, Distortions of Asymptotic Confidence Size in Locally Misspecified Moment Inequality Models, Econometrica, vol. 80 no. 4 (July, 2012), pp. 1741-1768, The Econometric Society, ISSN 0012-9682 [doi]  [abs]
  10. Bugni, FA, Bootstrap inference in partially identified models defined by moment inequalities: Coverage of the identified set, Econometrica, vol. 78 no. 2 (March, 2010), pp. 735-753, The Econometric Society, ISSN 0012-9682 [doi]  [abs]
  11. Bugni, F; Hall, P; Horowitz, JL; Neumann, GR, Goodness-of-Fit Tests for Functional Data, vol. 12 no. S1 (August, 2008), pp. S1-S18 [PDFSTART], [doi]